# SDR DHL2003807511

- Difficulty date: October 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E FORMER CLIP CRACKED AT STA XOLD 6.2246.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  FABRICATED CLIP (2024-T3AL 0.050) IAW SRM 57-2-0 PG 9,10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW CLIP IAW SRM 57-2-0 PG 9, 10, SRM 51-3-0 PG 1.
